# SDR SWIA2020081151739

- Difficulty date: June 29, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Cotter Pin
- Part number: MS24665134
- Condition: Corroded
- Location: Pcu Bolt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD GROUND SPOILER PCU HARD WARE IS CORRODED.   REMOVED AND REPLACED LH WING OUTBOARD GROUND SPOILER PCU HARDWARE, 2EA NUTS, 2EA COTTER PINS AND 2 EA WASHERS, IAW AMM
